MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. WM-NP2 WORKSTATION SET 1 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. WM-NP2 WORKSTATION SET 1 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Model Number K10021764
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation,user will order and replace the defective wheel.The cause of the reported event cannot be determined.The investigation is ongoing and if additional information is received this report will be supplemented accordingly.
 
Event or Problem Description
The service center was informed that the castor wheel broke off the workstation.There was no user/patient injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the legal manufacturer's investigation, the castors are considered consumable items and according to the service manual, 6 month inspection is required to access the quality of castors.If damage / wear is seen, then the castors are required to be replaced.In this case, the castors are dated 2019.If additional applicable information is identified, a supplemental report will be filed.

Brand Name
WM-NP2 WORKSTATION SET 1 (US)
Common Device Name
WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend-on-sea, essex SS2 5 QH
UK  SS2 5QH
MDR Report Key11587947
Report Number9611174-2021-00009
Device Sequence Number19860647
Product Code FEM
UDI-Device Identifier15019778004105
UDI-Public15019778004105
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10021764
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1